# SDR UPS06848438

- Difficulty date: November 1, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 69,351 hours, 46,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 3" GOUGE IN AC SKIN AFT OF CAPTAIN'S CLEAR VIEW WINDOW FWD OF L1 DOOR.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER, FILLER AND FINGER DOUBLER IAW SRM 53-2-1 FIG 7.
